# SDR ASAA1179253

- Difficulty date: March 15, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 39,773 hours, 18,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 411A2129319
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER LINER SUPPORT PAN HAS CRACKED AFT BRACKET.  REMOVED CRACKED BRACKET AND INSTALLED NEW PART IAW B737 700 SRM 51 40 02.
